# SDR VNAA202105181111

- Difficulty date: May 14, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N573NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15362
- Aircraft time: 13,943 hours, 12,652 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950097
- Part serial: 01608
- Condition: Smoke
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE ON TAXI OUT TO RUNWAY, THE AC PACKS OVERHEATED AND THEY STARTED TO PUSH SMOKE INTO THE CABIN. CREW TURNED THE PACKS OFF AND THE CABIN STARTED TO CLEAR OUT. THEY RETURNED TO GATE AND MAINTENANCE HAS BEEN CALLED. PERFORMED OPS CHECK OF THE AIR CONDITIONING SYSTEM IAW CRJ 900 AMM 21-51-00-710-801-A01 AND VERIFIED LEFT AND RIGHT PACK IS OVER TEMPING IN AUTO AND MANUAL MODE CREATING SMOKE IN THE AIRCRAFT.   BOTH PACKS NEED DEFERRED DUE TO OVER TEMPING IN AUTO AND MANUAL MODE. DEFERRED BOTH PACKS PER MEL 21-51-01-3 CAT C.   R/R LH AND RH ACMS IAW CRJ900 AMM 21-51-08-000/400-801-A01. OPS TESTS AND LEAK TEST.
